# SDR UPS97222271

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: HFAB51SK
- Condition: Corroded
- Location: Bs 620-630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON SKIN 620-630 LBL 38 WL 291-307.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-30-1 REPAIRED IAW EWO 97-2045 UPS ENG FILE NR 727-53-1865 AND NON ROUTINE 497979.
